# SDR FDEA201903160646

- Difficulty date: March 16, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: ACA0061503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 24L EXISTING REPAIR OUTER ANGLE FOUND DAMAGED. MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 24L CARRIED OUT REPAIR AS PER EA # 1-5310-T0318700A P2 TITLE : "FUSELAGE - MAINFRAME - FORWARD FUSELAGE - EXISTING REPAIR FOUND AT STA 535 FRAME AT L-24L - DEVIATION TO SRM REPAIR". REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
